Axioms 2013, 2(2), 208-223; doi:10.3390/axioms2020208
Article

Using the Choquet Integral in the Fuzzy Reasoning Method of Fuzzy Rule-Based Classification Systems

email, email, email, email and * email
Received: 25 February 2013; in revised form: 21 March 2013 / Accepted: 3 April 2013 / Published: 23 April 2013
(This article belongs to the Special Issue Axiomatic Approach to Monotone Measures and Integrals)
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: In this paper we present a new fuzzy reasoning method in which the Choquet integral is used as aggregation function. In this manner, we can take into account the interaction among the rules of the system. For this reason, we consider several fuzzy measures, since it is a key point on the subsequent success of the Choquet integral, and we apply the new method with the same fuzzy measure for all the classes. However, the relationship among the set of rules of each class can be different and therefore the best fuzzy measure can change depending on the class. Consequently, we propose a learning method by means of a genetic algorithm in which the most suitable fuzzy measure for each class is computed. From the obtained results it is shown that our new proposal allows the performance of the classical fuzzy reasoning methods of the winning rule and additive combination to be enhanced whenever the fuzzy measure is appropriate for the tackled problem.
Keywords: fuzzy rule-based classification systems; Choquet integral; fuzzy measure; genetic algorithm
PDF Full-text Download PDF Full-Text [252 KB, uploaded 23 April 2013 14:06 CEST]

Export to BibTeX |
EndNote


MDPI and ACS Style

Barrenechea, E.; Bustince, H.; Fernandez, J.; Paternain, D.; Sanz, J.A. Using the Choquet Integral in the Fuzzy Reasoning Method of Fuzzy Rule-Based Classification Systems. Axioms 2013, 2, 208-223.

AMA Style

Barrenechea E, Bustince H, Fernandez J, Paternain D, Sanz JA. Using the Choquet Integral in the Fuzzy Reasoning Method of Fuzzy Rule-Based Classification Systems. Axioms. 2013; 2(2):208-223.

Chicago/Turabian Style

Barrenechea, Edurne; Bustince, Humberto; Fernandez, Javier; Paternain, Daniel; Sanz, José A. 2013. "Using the Choquet Integral in the Fuzzy Reasoning Method of Fuzzy Rule-Based Classification Systems." Axioms 2, no. 2: 208-223.

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert